New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Meryl70
New Member


Date Joined Dec 2007
Total Posts : 14
   Posted 12/31/2007 8:17 AM (GMT -7)   
Hi, has anyone out there taken a Ginger capsule or drank some ginger tea and it didn't work?   I drank some tea yesterday and took a capsule after dinner and I was even more nauseous so I wasn't sure if it was from that or the mixture of that with the medication I'm on which is Paxil, Robinul Forte and Nexium.   Also, I took a pill that has plant enzymes to help break down the food in my stomach because I was having indigestion after dinner so maybe that was what did it.    Since the nausea didn't seem to go away I also took a Zofran so maybe the mixture of all of those did it as well.   I'm afraid to take another ginger capsule for fear it will make me feel as bad as it did last night (it was horrible but at least I didn't vomit - I tried but nothing came out - whew).   Any thoughts?

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 12/31/2007 3:18 PM (GMT -7)   
I have never had a problem taking them but I don't take with any other meds. Have you taken ginger before. Maybe you are allergic to it or just sensitive to it.

Meryl70
New Member


Date Joined Dec 2007
Total Posts : 14
   Posted 12/31/2007 4:26 PM (GMT -7)   
I've never taken it before. I can drink regular ginger ale but from what I understand, there isn't really any true ginger in there or am I wrong? I have a doctor's appointment on Thursday and I'm having them check to see if I have any parasites left in my body from the food poisoning. Maybe that is what could have caused it. I also have a stiff neck so I need to make sure I don't have meningitis as well. My BM cycle isn't normal as I go every 4 or 5 days and haven't been on probiotics for awhile and just started back on them yesterday. Do you think since I haven't made a BM in awhile or that I might have some bad bacteria in my system that the probiotics made me nauseous?

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 12/31/2007 7:43 PM (GMT -7)   
Constipation can sure cause nausea. I have never had the Probiotic cause nausea. I didn't notice you were on a probiotic. You mentioned an enzyme pill. I usually get my nausea at night when I am having a problem and it is always related to too much gas in my system. I don't think the probiotic would make you nauseated but who knows. I would think they would be good but you stomach is probably a mess because of the food poisoning and may be for a while. I don't think today's gingerale would work. Buy some ginger cookies. Yes, you certainly need to find out you don't have something more serious like mennigitis.

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 12/31/2007 9:27 PM (GMT -7)   
If I were you I'd stop the ginger immediately to see what effect that may have on your nausea. Sometimes different combinations of supplements/meds can just not work well for you. If you are not vomiting, that's a good sign, even though I'm sure the nausea is miserable...how did the Zofran work for you?
Co-moderator - IBS Forum


Meryl70
New Member


Date Joined Dec 2007
Total Posts : 14
   Posted 12/31/2007 9:57 PM (GMT -7)   
Thanks for the response.   I didn't take the probiotic or the ginger today and the nausea today wasn't as bad and it was on and off.   The Zofran did not work last night but I'm guessing its because of all the stuff I pumped into my body.   I had to take 2 Zofran today and so far they worked but they only work for a couple hours which sucks.   I'm have all kinds of other symptoms now so I think there is definately some kind of parasite running around in my body.   I drank some 7-up today (I know I shouldn't drink carbonated beverages) but it did help as well as some crackers.   I did read somewhere that sugar helps sooth the stomach which is why they suggested 7-up.   Was hoping that was true so that was why I sipped the 7-up all day...only had 1 today.   I always get sick during holidays when the doctors are off.....ugh !!!   Its not enough of an emergency to go to the emergency room now but we will see how I feel tomorrow.

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 12/31/2007 10:46 PM (GMT -7)   
A better tummy-soother might be diluted Gatorade. Put half a cup of Gatorade with half a cup of water and you get the good electrolytes without so much sugar. Other than that, stick to the bland diet for a couple of days - bananas, rice, and toast! - and you may see a difference. I am sure you are going to feel better tomorrow! Let us know how it goes...
Co-moderator - IBS Forum


Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 1/2/2008 9:06 AM (GMT -7)   
Doh! No bananas if you're constipated; they make it worse.

Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 1/3/2008 5:33 AM (GMT -7)   
Oops. I missed the big C part. There goes Keri, always keeping me in check :) Okay, no bananas if you're constipated, I stand corrected!
Co-moderator - IBS Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 8:13 PM (GMT -7)
There are a total of 2,733,318 posts in 301,103 threads.
View Active Threads


Who's Online
This forum has 151244 registered members. Please welcome our newest member, Wedge.
390 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, MDNative, TOOTY, Almost a 10, Charmed3, NevadaMike, pressurehead, brucen36, LiveJoy, trumpet123, Broncofan18, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer